Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Zhang, Z"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Tong, Howell and Zhang, Z (2005) On time-reversibility of multivariate linear processes. Statistica Sinica, 15 (2). pp. 495-504. ISSN 1017-0405

Tong, Howell and Zhang, Z (2004) A note on stochastic difference equations and its application to GARCH models. Chinese Journal of Applied Probability and Statistics, 20. pp. 259-269. ISSN 1001-4268

This list was generated on Sat Dec 2 03:31:57 2023 GMT.